rough rider

I am in week two and I wanna cry. I should feel good by now, this should have sorted itself out. How can my stomach still be upset and how can I still be nauseated and how can I be waking up still with a headache. This is ridiculous and I am willing to try just about anything other than tossing more pills in there. 

I have another Doctors appointment but I don’t know really what he is gonna tell me. My worker @ Connections is suggesting probiotics so I guess I am just gonna ask about drug interactions ect. For now I am take’n Pepto Bismol and it seems to be slowing down the cramping/sense of urgency but does nothing for the nausea. Ginger is not an option cause it is a natural blood thinner, and no blood thinners on my brain meds. (I FEEL LIKE I AM GONNA CRACK) There is no rest, I was finally getting better and then I went and fucked myself over. I am the worse @ make’n good decisions for my personal health, it’s a wander I’ve not had something serious happen to me like pick up HIV or develop Cancer or something much bigger than me. I don’t know what’s goin on here, if its in my head or what. I PLEASE don’t wanna end up going crazy and going back into the hospital again. PLEASE I don’t want that to happen. I don’t wanna sleep for two weeks while they blast me with new meds cause its all in my head. I just wanna get better. I can’t even say now that this is the result of remove’n a drug or if it was from the drinking. Or if my brain is just fucked, maybe I am just fucked.

Please help me! 

Advertisements

2 thoughts on “rough rider

  1. Just another weekend blurb with an added bonus video of Pamplona | Melanie's Life Online

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s